# SDR HALA2010080700354

- Difficulty date: August 7, 2010
- Submitted: August 9, 2010
- Operation: Air carrier
- Aircraft: N585HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24257
- Aircraft time: 93,298 hours, 17,795 cycles
- Engine: Pwa PW4062
- System (JASC): 2613 · Overheat Detection
- Part: Circuit Card
- Condition: Malfunctioned
- Location: Lt Overheat
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - LT ENG O/H LP2 STATUS LIGHT.  REF FIM 26-11-00, FIG 104 , RE-RACKED CARD, CYCLED ALL SYS, ALL CK GOOD.
